# SDR A6WA201643794

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,032 hours, 29,760 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 60137003304
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON PANEL 422DB HAS A CRACKED SEAL RETAINER.  REPLACED SEAL RETAINER IAW CMM 20-40-11 & 20-42-03.
